Advances in Applied Probability

Advances in Applied Probability, published by the Applied Probability Trust, contains reviews and expository papers in applied probability, as well as mathematical and scientific papers of interest to probabilists, letters to the editor and a section devoted to stochastic geometry and statistical applications.

In 2016, Advances in Applied Probability moved to an alternate publishing platform. Journal issues published from 2011 through 2016 will remain in Project Euclid. Please visit the Applied Probability Trust website for access and subscription information.

Top downloads over the last seven days

The normalized graph cut and Cheeger constant: from discrete to continuousERY ARIAS-CASTRO, BRUNO PELLETIER, and PIERRE PUDLOVolume 44, Number 4 (2012)
The joint Laplace transforms for diffusion occupation timesBin Li and Xiaowen ZhouVolume 45, Number 4 (2013)
Perturbation analysis of inhomogeneous finite Markov chainsBernd Heidergott, Haralambie Leahu, Andreas Löpker, and Georg PflugVolume 48, Number 1 (2016)
Typical distances in ultrasmall random networksSteffen Dereich, Christian Mönch, and Peter MörtersVolume 44, Number 2 (2012)
A generalized telegraph process with velocity driven by random trialsIrene Crimaldi, Antonio Di Crescenzo, Antonella Iuliano, and Barbara MartinucciVolume 45, Number 4 (2013)
  • ISSN: 0001-8678 (print), 1475-6064 (electronic)
  • Publisher: Applied Probability Trust
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2011--2016
  • Access: By subscription only
  • Euclid URL: https://projecteuclid.org/aap